# SDR SWAA2022090740941

- Difficulty date: August 11, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737
- Aircraft serial: 42531
- Aircraft time: 27,511 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR CUTOUT THRESHOLD HAS AREAS OF CORROSION. (MARKED) / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 465 REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.045' FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING ATS TOOL ID ATS2678 EXP 4/2023;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REMOVED FWD CARGO BAY DOOR CUTOUT THRESHOLD WEB PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW SUB-THRESHOLD WEB BS 440-BS 480+12' PER SRM 51-40-05-0G-0; AND DWG 143A8330. OK TO INSTALL SUB-THRESHOLD WEB;[05] VERIFIED CORRECTIVE ACTION ITEM 4. OKAY TO INSTALL NEW SUBTHRESHOLD GIVEN.;[06] INSTALLED SUB-THRESHOLD WEB AT BS 440-480+12' PER SRM 51-40-02-0G-0 AND DWG 143A8330;[07] VERIFIED CORRECTIVE ACTION ITEM 6.;[08] ALL STEPS COMPLETED;[09] VERIFIED FAULT COMPLETE;[10] VERIFIED MEASUREMENTS. FAULT COMPLETE.
